Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bilinear transformations in Hilbert space
HTML articles powered by AMS MathViewer

by Francis J. Murray PDF
Trans. Amer. Math. Soc. 45 (1939), 474-507 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1939 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 45 (1939), 474-507
  • MSC: Primary 47A99; Secondary 46C05, 47B15, 47B25, 47L30
  • DOI: https://doi.org/10.1090/S0002-9947-1939-1501999-0
  • MathSciNet review: 1501999